Record number :
1583867
Title of article :
p-embeddings
Author/Authors :
Bhattacharjee، نويسنده , , Papiya and Knox، نويسنده , , Michelle L. and McGovern، نويسنده , , Warren Wm. McGovern، نويسنده ,
Issue Information :
دوماهنامه با شماره پیاپی سال 2013
Pages :
11
From page :
1566
To page :
1576
Abstract :
This is the sequel to Bhattacharjee et al. (in press) [3] where the notion of a p-extension of commutative rings was investigated: a unital extension of commutative rings, say R ↪ S , is a p-extension if for every s ∈ S there is an r ∈ R such that r S = s S . In this article we apply the theory of p-extensions to rings of continuous functions. We show that this concept lays between the concepts of C ⁎ -embeddings and z-embeddings.
Keywords :
Tychonoff space , C ? -embedded , Commutative ring with identity , z-Embedded , P-embedded , Ring extension
Journal title :
Topology and its Applications
Serial Year :
2013
Link To Document :
بازگشت